# SDR AALA2020062219007

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,667 hours, 8,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 144635
- Condition: Faulty
- Location: Cabin
- Part time: 21,667 hours, 8,395 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, EPSU (EMERGENCY POWER SUPPLY UNIT) AT L2 (15WL) FAULT LIGHT ON.  REMOVED AND REPLACED L2 EPSU (15WL) PER AMM 33-51-38,  OPERATIONAL CHECK OKAY.
